MathSciNet Relay Station
MathSciNet bibliographic data
MR2431182 (2009f:65270) 65N35 (41A10 41A17 41A63 65D05)
Guo, Benyu; Zhang, Keji On non-isotropic Jacobi pseudospectral method. J. Comput. Math. 26 (2008), no. 4, 511–535.
Journal
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement